# SDR 04080669

- Difficulty date: March 20, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- Aircraft time: 6,255 hours, 5,110 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225027101
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED AN UNCOMMANDED DISCONNECT OF THE AUTOPILOT SYSTEM. THE ELEVATOR SERVO WAS REPLACED AND IAPS LIGHTING PROTECTION CARD WAS FOUND LOOSE AND TIGHTENED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
